RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 80(122), Number 4(12)  


Boundary value problems for elliptic equations degenerate on the boundary of a domain
M. I. Vishik, V. V. Grushin
455
Characterization of the category of polygons
L. A. Skornyakov
492
On the behavior of solutions of elliptic equations of second order in the neighborhood of a singular boundary point
E. A. Mikheeva
503
Almost closed linear subspaces of strict inductive limits of sequences of Fréchet spaces
O. G. Smolyanov
513
Quotient spaces and multiplicity of a base
V. V. Filippov
521
Functors between structured categories
M. Sh. Tsalenko
533
Decompositions of reductive Lie groups
A. L. Onishchik
553
Discrete subgroups of real semisimple Lie groups
G. A. Margulis
600
Corrections to the paper “On solvable groups of finite order”, Mat. Sb. (N.S.) 74(116) (1967), 75–92
Ya. G. Berkovich
616
Corrections to the paper “The first boundary value problem for convolution operators in cones”, Mat. Sb. (N.S.), 77(119) (1968), 222–250
B. A. Plamenevskii, M. È. Yudovin
616
Corrections to the paper “Semicontinuity of integral functionals and existence theorems on extremal problems”, Mat. Sb. (N.S.), 78(120) (1969), 65–84
B. T. Polyak
616
Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019